J. Aust. Math. Soc.  78 (2005), 221-226
On cardinality of sumsets

M. Z. Garaev
  Instituto de Matemáticas UNAM
  Campus Morelia
  Ap. Postal 61-3 (Xangari)
  CP 58089, Morelia, Michoacán
  México
  garaev@matmor.unam.mx
and
Ka-Lam Kueh
  Institute of Mathematics
  Academia Sinica
  Taipei 11529
  Nankang
  Taiwan
  maklk@ccvax.sinica.edu.tw


Abstract
In this article we study some special problems of the additive number theory connected with an estimate of cardinality of a sum of two sets, which can be convex as well as non-convex sequences.
Download the article in PDF format (size 52 Kb)

Australian Mathematical Publishing Association Inc. ©  Australian MS